# SDR FDEA201911122921

- Difficulty date: November 12, 2019
- Submitted: November 15, 2019
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 87,323 hours, 20,619 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AGA71703
- Condition: Cracked
- Location: Bs 1841
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT LEFT HAND FLOOR WEB AT STATION 1841,X=39   UNDERNEATH PANEL 187EF FOUND CRACKED. AFT LOWER CARGO COMPARTMENT LEFT HAND FLOOR AT STATION 1841,X=39 UNDERNEATH   PANEL 187EF CRACKED WEB REMOVED AND INSTALLED WITH FABRICATED WEB AS PER SRM   51-31-01-0G. WEB FABRICATED AS PER DOUGLAS DRAWING AGA7170 REVISION R. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
